Hail, Dickey
- When
- August 26, 5:01 PM CST to 5:05 PM CST
- Where
- Dickey County, 1 mi E of Fullerton
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.167, -98.400
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Aug 26, 2:05 PM CST, 2 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 305 PM CDT THU AUG 26 2004 .SHORT TERM... MAIN WEATHER FEATURES THIS FORECAST PERIOD CONCERN UPPER LEVEL LOW OVER SRN CANADA. FRONTOGENETIC FORCING ALONG TROUGH ACROSS ND/CANADIAN BORDER PRODUUVING BAND OF SHOWERS WHICH WILL MOVE INTO THE WEST AND CENTRAL PORTIONS OF NORTH DAKOTA OVERNIGHT. THIS EVENING...UNSTABLE AIR AHEAD OF THIS TROUGH OVER SOUTHWEST AND SOUTH CENTRAL SECTIONS...WILL FUEL SHOWERS AND WIDELY SCATTERED THUNDERSTORMS THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY WITH COOLER THAN NORMAL TEMPERATURES EXPECTED. SATURDAY WILL SEE RETURN FLOW AROUND THE HIGH WITH MOODERATING TEMPERATURES. WILL LEAVE CHC THUNDERSTORMS IN NORTH SAT NIGHT AS H8 THERMAL RIDGE BUILDS INTO THE REGION AHEAD OF SURFACE TROUGH. .LONG TERM... MONDAY THROUGH THURSDAY...MONDAY AND TUESDAY THE STATE IS UNDER THE INFLUENCE OF A BROAD H500 RIDGE AND SHORTWAVES IN THE FLOW ARE WELL TO THE NORTH IN CANADA. ON WEDNESDAY THE H500 FLOW BECOMES SOUTHWEST AS A LONGWAVE TROUGH MOVES ONSHORE ON THE WEST COAST. A LEE SIDE OF THE ROCKIES SURFACE LOW SETS UP AND ALLOWS A LOW LEVEL JET TO BEGIN TO DEVELOP FROM THE GULF OF MEXICO THROUGH THE PLAINS. SHORTWAVE ENERGY REMAINS WELL TO THE WEST OF THE DAKOTAS ON WEDNESDAY...AND THE MODELS SHOW SOME SHORTWAVE ENERGY CLIPPING FAR WESTERN NORTH DAKOTA WHILE THE GFS MODEL BRINGS THE SURFACE LOW TO THE CENTRAL DAKOTAS. WILL KEEP THE SLIGHT CHANCE OF THUNDERSTORMS IN CURRENT FORECAST IN THE WEST WED AND THURSDAY...AND WEST AND CENTRAL NORTH DAKOTA THURSDAY NIGHT. THE NEXT FEW MODEL RUNS WILL DETERMINE BETTER CONFIDENCE IN THIS SCENARIO IF THE FEATURES PERSIST RUN TO RUN. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && WAA/JV
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-010000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 409 AM CDT THU AUG 26 2004 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-270909- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 409 AM CDT THU AUG 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Aberdeen radar (KABR), 79 km away, was scanning. The volume nearest the first event began at 23:02 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2004Every state in 2004This day in weather historyWarnings in North Dakota, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5417980.